Univalent Biharmonic Mappings and Linearly Connected Domains

Zayid Abdulhadi, L. El Hajj

Int. J. Anal. Appl., 9 (1) (2015), 1-8

Fixed Points of α-Admissible Mappings in Cone Metric Spaces with Banach Algebra

S.K. Malhotra, J.B. Sharma, Satish Shukla

Int. J. Anal. Appl., 9 (1) (2015), 9-18

Harmonic Analysis Associated with the Generalized Weinstein Operator

Ahmed Abouelaz, Azz-edine Achak, Radouan Daher, El Mehdi Loualid

Int. J. Anal. Appl., 9 (1) (2015), 19-28

Reverse of the Triangle Inequality in Hilbert C*-Modules

Nordine Bounader, Abdellatif Abdellatif Chahbi, Samir Kabbaj

Int. J. Anal. Appl., 9 (1) (2015), 29-38

Dunkl Lipschitz functions for the Generalized Fourier-Dunkl Transform in the Space L2

R. Daher, S. El Ouadih, M. El Hamma

Int. J. Anal. Appl., 9 (1) (2015), 39-44